# SDR AALA2018082329044

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 7,513 hours, 754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLIGHT ATTENDANT FLASHLIGHT MISSING.  INSTALLED THE FLASHLIGHT WITH NEW BATTERY AND GOOD CONDITION. AMM 25-64-00.
